CSpace
THE OPTIMAL REGULATION OF GENERALIZED STATE-SPACE SYSTEMS WITH QUADRATIC COST
CHENG, ZL; HONG, HM; ZHANG, JF
1988-09-01
Source PublicationAUTOMATICA
ISSN0005-1098
Volume24Issue:5Pages:707-710
Language英语
WOS Research AreaAutomation & Control Systems ; Engineering
WOS SubjectAutomation & Control Systems ; Engineering, Electrical & Electronic
WOS IDWOS:A1988Q633000013
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Cited Times:25[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28413
Collection中国科学院数学与系统科学研究院
Affiliation1.SHANDONG UNIV,DEPT CONTROL ENGN,WEIHAI,PEOPLES R CHINA
2.CHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHENG, ZL,HONG, HM,ZHANG, JF. THE OPTIMAL REGULATION OF GENERALIZED STATE-SPACE SYSTEMS WITH QUADRATIC COST[J]. AUTOMATICA,1988,24(5):707-710.
APA CHENG, ZL,HONG, HM,&ZHANG, JF.(1988).THE OPTIMAL REGULATION OF GENERALIZED STATE-SPACE SYSTEMS WITH QUADRATIC COST.AUTOMATICA,24(5),707-710.
MLA CHENG, ZL,et al."THE OPTIMAL REGULATION OF GENERALIZED STATE-SPACE SYSTEMS WITH QUADRATIC COST".AUTOMATICA 24.5(1988):707-710.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHENG, ZL]'s Articles
[HONG, HM]'s Articles
[ZHANG, JF]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHENG, ZL]'s Articles
[HONG, HM]'s Articles
[ZHANG, JF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHENG, ZL]'s Articles
[HONG, HM]'s Articles
[ZHANG, JF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.